# SDR CALA0600284

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 23,287 hours, 3,667 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 311T149027
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 PYLON I/B CLIP, FRAME, AND STIFFENER CRACKED AT STA 275.  THE CLIP, FRAME, AND STIFFENER WERE REPLACED IAW SRM 51-10-02.
